Skip to content
2 months delayed(twice spotting)
An_248966 posted:
I used pills for about six months.the last time that i used was march..i was having sex with my partner with no protection..but my period was ok on those months till september..I had sex right after my period last August 08,2012..then the next month sep.,my period went normal..last month(oct) I was delayed,in the mid of oct I noticed that I've had a brown discharge for two days and it stopped..then last 0ct.31 I had again discharge but its not brown,it's red.. I had sex again last nov.1-4,after sex there was a bit blood came out..I found this abnormal, I never experienced this before..hope you can help me..thanks
McCurdygirl84 responded:
I would suggest taking a test. Whether that comes out negative or positive definitely make an appointment with your OBGYN for anything abnormal. Sometimes irregular periods is normal after stopping the pill, but there is still a chance of being pregnant. Good luck and God blessings!
Baby0603 replied to McCurdygirl84's response:
I did test and it came out negative.. I think I really need to go to my obgyn soon..thanks for ur advice.. god bless..

Spotlight: Member Stories

I am into collecting informations regarding male and female sex related issues and diseases.My area of research includes Pregnancy,Erectile Dysfunctio...More

Helpful Tips

Here is what my OBGYN said
I just wanted to say first of all that this forum was really helpful in making me calm down. I am 29 years old and I was on seasonique lo ... More
Was this Helpful?
0 of 0 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.